Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 10, Number 3
HTML articles powered by AMS MathViewer

The Boston colloquium of the American Mathematical Society
F. N. Cole PDF
Bull. Amer. Math. Soc. 10 (1903), 119-120
Linear systems of curves upon algebraic surfaces
H. S. White PDF
Bull. Amer. Math. Soc. 10 (1903), 120-124
An expression of certain known functions as generalized hypergeometric functions
E. T. Whittaker PDF
Bull. Amer. Math. Soc. 10 (1903), 125-134
On the factoring of large numbers
F. N. Cole PDF
Bull. Amer. Math. Soc. 10 (1903), 134-137
Note on the $p$-discriminant of ordinary linear differential equations
Arnold Emch PDF
Bull. Amer. Math. Soc. 10 (1903), 137-139
Notes
PDF
Bull. Amer. Math. Soc. 10 (1903), 158-163
New publications
PDF
Bull. Amer. Math. Soc. 10 (1903), 164-170